RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC2998,
    author = {C. Schneider},
    title = {{A Collection of Denominator Bounds to Solve Parameterized Linear Difference Equations in ${\Pi}{\Sigma}$-Extensions}},
    language = {english},
    journal = {An. Univ. Timisoara Ser. Mat.-Inform.},
    volume = {42},
    number = {2},
    pages = {163--179},
    isbn_issn = {ISSN 1224-970x},
    year = {2004},
    note = {Extended version of Proc. SYNASC'04; preliminary version online},
    refereed = {yes},
    length = {17}
    }